Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 1, Pages 47–64 (Mi msb3)  

This article is cited in 1 scientific paper (total in 1 paper)

$U$-convergence almost everywhere of double Fourier series

M. I. Dyachenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this paper we consider $u$-convergence of double Fourier series ($u$-convergence of a double number series implies that it converges in the sense of Pringsheim, over spheres, and so on.) Unextendable classes of Weyl multipliers for $u$-convergence almost everywhere are described. In addition, close to exact sufficient conditions for $u$-convergence almost everywhere in the spaces $L(T^2)$ and $L_2(T^2)$ are found.

Full text: PDF file (1173 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:1, 47–64

Bibliographic databases:

UDC: 517.5
MSC: 42B05, 42B08, 42B15
Received: 04.03.1994

Citation: M. I. Dyachenko, “$U$-convergence almost everywhere of double Fourier series”, Mat. Sb., 186:1 (1995), 47–64; Sb. Math., 186:1 (1995), 47–64

Citation in format AMSBIB
\Bibitem{Dya95}
\by M.~I.~Dyachenko
\paper $U$-convergence almost everywhere of double Fourier series
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 1
\pages 47--64
\mathnet{http://mi.mathnet.ru/msb3}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1641668}
\zmath{https://zbmath.org/?q=an:0847.42008}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 1
\pages 47--64
\crossref{https://doi.org/10.1070/SM1995v186n01ABEH000003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ91900003}


Linking options:
  • http://mi.mathnet.ru/eng/msb3
  • http://mi.mathnet.ru/eng/msb/v186/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “$U$-Convergence of Fourier Series with Monotone and with Positive Coefficients”, Math. Notes, 70:3 (2001), 320–328  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:418
    Full text:150
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022